Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On finite groups admitting a special noncoprime action
HTML articles powered by AMS MathViewer

by Güli̇n Ercan PDF
Proc. Amer. Math. Soc. 133 (2005), 2543-2547 Request permission

Abstract:

An important result of Turull (1984) is the following: Let $GA$ be a finite solvable group, $G \lhd GA$ and $(|G|, |A|) = 1$. Then $f (G) \leq f (C_G (A)) + 2 \ell (A)$, where $f$ denotes the Fitting height and $\ell$ denotes the composition length. The purpose of this work is to give a treatment of the minimal configuration in this framework with additional conditions, yet without the coprimeness condition.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20D10, 20F28
  • Retrieve articles in all journals with MSC (2000): 20D10, 20F28
Additional Information
  • Güli̇n Ercan
  • Affiliation: Department of Mathematics, Middle East Technical University, 06531, Ankara, Turkey
  • Received by editor(s): May 17, 2004
  • Published electronically: April 8, 2005
  • Communicated by: Jonathan I. Hall
  • © Copyright 2005 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 133 (2005), 2543-2547
  • MSC (2000): Primary 20D10, 20F28
  • DOI: https://doi.org/10.1090/S0002-9939-05-08011-1
  • MathSciNet review: 2146197